Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Repeated occurrence of heaviness in chest, ECG showed RBBB in heart. Serious?

two weeks back i had a slight heavyness in my chest i thought it was due to gastric problem and i took gelusil syrup. yesterday after again i felt that same heavy ness in my chest. I went to general physian and he suggested me to undergo for an E.C.G. I under went for an ECG in that report doctor told me that I had a RBBB IN MY heart . PLZ SUGGEST ME WHETHER IT IS CURABLE OR IT IS SERIOUS.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As per your ECG report You have Right Bundle bunch block.No Ischemic changes seen in your ECG suggest that your discomfort was not due to coronary artery disease.
Right bundle bunch block is a conduction disorder & does not produce this type of symptoms.
It need not require any treatment but you should examine your self periodically.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor